# SDR REXA2018061903502

- Difficulty date: June 3, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 22,613 hours, 15,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: SH67031070
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DOUBLERS BETWEEN BS 364 - 379,  STRINGER 20R DAMAGED.   REPLACED THE TEMP REPAIR DOUBLERS IAW REO 690-53-21-1005.
